# SDR ASAA2019030428464

- Difficulty date: March 4, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 46,276 hours, 15,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100038301
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT MOST EMERGENCY EXIT LIGHT NEXT TO L2 DOOR, IS INOP. GROUNDED - YES. REPLACED LT AFT MOST EMERGENCY EXIT LIGHT REF AMM 33-51-04. OPS CHECK GOOD.
